Can I use ZYLET eye drops for pinkeye?

Answers (2)

14 Oct 2009

No. You should not use Zylet without the recommendation of an eye specialist. Zylet contains loteprednol,a corticosteroid, which reduces inflammation (swelling) and tobramycin which is an antibiotic. You should see your pharmacist or doctor first.

Votes: +0

14 Apr 2012

Yes, you can, but only if you are having symptoms of a bacterial pink eye (heavy green/yellow drainage, spreads to both eyes quickly, etc). It won't have any effect on allergies or viral infections. I used Zylet for this condition recently, and the redness and pain was nearly all gone after using it for just 24 hours. If you take it without a doctor's direction, just be sure to research your condition and information about the medication thoroughly, and discontinue use if you don't notice any improvements within 48 hours, or start having side effects. Continue use until at least 2-3 days after infection has cleared. A little itchiness and burning is normal when using Zylet. You can use artificial tears to rinse it out as soon as 15 minutes after a dose.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Oxytetracycline/Polymyxin B - What is the best treatment for bacterial conjunctivitis?

What is the best treatment for bacterial conjunctivitis? which... antibiotic should i use? chloramphenicol or oxytetracyclin or polymixine-neomicyne?

1 answer 16 Dec 2009

Does zylet give your eyes the star burst effect around lights?

I recently finished my medication for zylet. I had conjunctivitis and my eye doctor prescribed this medication - 1 drop, 4 times a day for 7 days. ...

1 answer 29 Jul 2010

Happy Christmas! Anyone know if a dog can get pink eye or conjunctivitis (sp)?

My wee dog is scratching at her eyes and here's the kicker, I awoke two days ago with quite bloody eyes, and had to call my doc for pink eye ...

8 answers 25 Dec 2012

What drug must be used for conjunctivitis?

i need a drug that causes less side effects and cure the eye infection ASAP.

2 answers 28 Nov 2013